Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 68, NWS Tulsa, OK

April 14, 2011Rogers County, Tulsa County, Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at Apr 14, 2011, 6:23 PM CDT for Rogers County, Tulsa County, Oklahoma. It was in force for 52 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 14, 2011, 6:23 PM CDT (23:23 UTC)
Expired
Apr 14, 2011, 7:15 PM CDT
In force
52 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon

Counties Rogers County, OK, Tulsa County, OK

The radar

The Tulsa radar (KINX), 26 km from the middle of the area, began a volume at 23:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 14, 6:36 PM CDTTSTM WND DMG5 E Owasso, OK4 TO 5 INCH DIAMETER...5 TO 6 FEET LONG TREE LIMB DOWN.
Apr 14, 6:39 PM CDTHAIL 16 Ene Owasso, OK

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 13 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 14, 2:28 PM CDTTornado Watch PDSSPC7 hr

The nearest sounding before it

Lamont, OK (KLMN), launched 12:00Z, 11.4 hours before the alert went out and 154 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lamont, OK at 12:00Z on 2011-04-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 155 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lamont, OK at 12:00Z on 2011-04-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 507 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
155 J/kg
Mixed-layer CIN
-470 J/kg
Mixed-layer LCL
1449 m above ground
0-6 km bulk shear
91 kt
0-1 km storm-relative helicity
507 m²/s²
0-3 km storm-relative helicity
541 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

490 
WUUS54 KTSA 142323
SVRTSA
OKC131-143-150015-
/O.NEW.KTSA.SV.W.0068.110414T2323Z-110415T0015Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
623 PM CDT THU APR 14 2011

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WESTERN ROGERS COUNTY IN NORTHEAST OKLAHOMA
  CENTRAL TULSA COUNTY IN NORTHEAST OKLAHOMA

* UNTIL 715 PM CDT

* AT 622 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR TULSA...
  MOVING NORTHEAST AT 30 MPH.

  STORM HAZARDS INCLUDE...
  QUARTER SIZE HAIL...
  WIND GUSTS TO 60 MPH...

* SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...TULSA
  AND OWASSO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH
OF THIS STORM...BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS.
TAKE COVER ON THE LOWEST FLOOR IN AN INTERIOR ROOM AND STAY AWAY FROM
WINDOWS.

PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3643 9572 3631 9562 3617 9595 3624 9598
TIME...MOT...LOC 2324Z 237DEG 27KT 3622 9589

$$
3 follow-up statements
248 
WWUS54 KTSA 142334
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
634 PM CDT THU APR 14 2011

OKC131-143-150015-
/O.CON.KTSA.SV.W.0068.000000T0000Z-110415T0015Z/
ROGERS OK-TULSA OK-
634 PM CDT THU APR 14 2011

...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM CDT FOR
NORTHEASTERN TULSA AND WESTERN ROGERS COUNTIES...

AT 631 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR OWASSO...
MOVING NORTHEAST AT 35 MPH.

STORM HAZARDS INCLUDE...
QUARTER SIZE HAIL...
WIND GUSTS TO 60 MPH...

THE WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS OF THE INDICATED
COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH
OF THIS STORM...YOU SHOULD BE ALERT FOR RAPIDLY CHANGING WEATHER
CONDITIONS AND BE READY TO ACT QUICKLY.

&&

LAT...LON 3622 9584 3630 9589 3643 9572 3631 9562
TIME...MOT...LOC 2335Z 236DEG 31KT 3628 9577

$$
993 
WWUS54 KTSA 142344
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
644 PM CDT THU APR 14 2011

OKC143-142353-
/O.CAN.KTSA.SV.W.0068.000000T0000Z-110415T0015Z/
TULSA OK-
644 PM CDT THU APR 14 2011

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN TULSA COUNTY IS
CANCELLED...

LAT...LON 3643 9572 3631 9562 3626 9577 3633 9582
      3635 9581
TIME...MOT...LOC 2343Z 236DEG 31KT 3633 9571

$$

OKC131-150015-
/O.CON.KTSA.SV.W.0068.000000T0000Z-110415T0015Z/
ROGERS OK-
644 PM CDT THU APR 14 2011

...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM CDT FOR
WESTERN ROGERS COUNTY...

AT 640 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER WESTERN ROGERS
COUNTY...MOVING NORTHEAST AT 35 MPH. THIS STORM HAS A HISTORY OF 
PRODUCING HAIL TO THE SIZE OF QUARTERS 6 MILES EAST-NORTHEAST OF 
OWASSO.

STORM HAZARDS INCLUDE...
QUARTER SIZE HAIL...
WIND GUSTS TO 60 MPH...

THE WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS OF THE INDICATED
COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH
OF THIS STORM...YOU SHOULD BE ALERT FOR RAPIDLY CHANGING WEATHER
CONDITIONS AND BE READY TO ACT QUICKLY.

&&

LAT...LON 3643 9572 3631 9562 3626 9577 3633 9582
      3635 9581
TIME...MOT...LOC 2343Z 236DEG 31KT 3633 9571

$$
343 
WWUS54 KTSA 150013
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
713 PM CDT THU APR 14 2011

OKC131-150023-
/O.EXP.KTSA.SV.W.0068.000000T0000Z-110415T0015Z/
ROGERS OK-
713 PM CDT THU APR 14 2011

...THE SEVERE THUNDERSTORM WARNING FOR WESTERN ROGERS COUNTY EXPIRES
AT 715 PM CDT...

THE THUNDERSTORM HAS MOVED OUT OF THE WARNED AREA...THEREFORE THE
SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 10 PM. 

LAT...LON 3643 9572 3631 9562 3626 9577 3633 9582
      3635 9581
TIME...MOT...LOC 0013Z 236DEG 31KT 3647 9544

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 14, 3:31 PM CDT, 2 hours 52 minutes earlier.

Area forecast discussion, Apr 14, 3:31 PM CDT, 2 hours 52 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
331 PM CDT THU APR 14 2011

.DISCUSSION...
SEVERE WEATHER EVENT...WITH THE POTENTIAL FOR SIGNIFICANT TORNADOES
ACROSS ERN OK/WRN AR...IS DEVELOPING THIS AFTERNOON AND WILL PERSIST
WELL INTO THE EVENING.

20Z SFC ANALYSIS SHOWS DEEPENING/OCCLUDING SFC LOW ACROSS CNTRL
KS...WITH SHARP DRYLINE EXTENDING SWD ROUGHLY ALONG I-35. CAP
STRENGTH HAS BEEN GRADUALLY WEAKENING AHEAD OF DRYLINE...AND HAVE
RECENTLY SEEN INITIAL CONVECTIVE DEVELOPMENT NEAR PONCA CITY TO
STILLWATER SWD TO ARDMORE. THUNDERSTORMS WILL INCREASE IN COVERAGE
AND INTENSITY THE REMAINDER OF THE AFTERNOON AS DRYLINE PUSHES
SLOWLY E...AND 100+ KT WLY UPPER LEVEL JET PUNCHES ACROSS NRN TX.
PRESENT INSTABILITY AND DEEP-LAYERED SHEAR ARE MORE THAN SUFFICIENT
TO SUPPORT SUPERCELL THUNDERSTORMS...INCLUDING THE POTENTIAL OF A
FEW TORNADOES AND LARGE HAIL...WELL INTO THE EVENING. BEST CHANCES
OF A SIGNIFICANT TORNADO APPEARS TO BE ACROSS SERN OK INTO WRN
AR...WHERE STRONG SHEAR WILL PERSIST THE LONGEST. SHOULD EVENTUALLY
SEE A SQUALL LINE DEVELOP LATER THIS EVENING AS THE COLD FRONT
OVERTAKES THE DRYLINE...EFFECTIVELY ACCELERATING THE BOUNDARY EWD
INTO WRN AR. SEVERE WEATHER THREAT SHOULD BE ENDING AFTER 3-4 AM AS
COLD FRONT EXITS THE FORECAST AREA.

COOL AND BREEZY CONDITIONS FOR FRIDAY...WITH 15-25 MPH WLY/NWLY SFC
WINDS PERSISTING THROUGHOUT THE DAY. CYCLONIC MID-LEVEL FLOW
ASSOCIATED WITH SLOWLY EXITING UPPER CYCLONE SHOULD RESULT IN AREAS
OF CLOUDS AND SHOWERS...GENERALLY ACROSS PORTIONS OF NE OK AND NW
AR. DESPITE COOLER TEMPS...MUCH DRIER LOW-LEVEL AIR AND STRONG WINDS
WILL RESULT IN A VERY HIGH FIRE DANGER FOR MUCH OF THE
REGION...ESPECIALLY IN PLACES THAT DO NOT RECEIVE SIGNIFICANT
RAINFALL.

CLEARING SKIES WILL ALLOW FOR A RATHER CHILLY NIGHT FRIDAY
NIGHT...WITH A WARMING TREND THROUGH THE WEEKEND AS SFC RIDGE SLIDES
E AND SLY FLOW RETURNS.

UNSETTLED WLY/SWLY UPPER LEVEL FLOW WILL PERSIST THROUGH MUCH OF
NEXT WEEK...WITH AT LEAST LOW CHANCES OF THUNDERSTORMS EACH DAY.
BEST CHANCES ON TAP FOR TUESDAY/TUESDAY NIGHT...WITH ECMWF/GFS IN
GOOD AGREEMENT DRIVING AN UPPER SYSTEM AND COLD FRONT INTO THE AREA.
UPPED POPS SOME DURING THIS TIME PERIOD. VERY WARM PRE-FRONTAL
WEATHER LIKELY FOR TUESDAY...WITH TEMPS FALLING BACK TO THE 70S FOR
THE REMAINDER OF THE WEEK.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   49  58  38  69 /  70  30  10  10
FSM   52  63  39  68 /  80  20  10  10
MLC   50  63  37  71 /  70  10  10   0
BVO   47  56  37  69 /  70  40  10  10
FYV   50  57  37  62 /  90  40  20  10
BYV   51  56  37  61 /  90  50  20  10
MKO   51  59  38  69 /  80  20  10  10
MIO   47  56  37  65 /  90  50  20  10
F10   49  60  38  70 /  70  20  10   0
HHW   52  70  41  73 /  80  10  10   0

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
AR...NONE.
&&

SHORT TERM...06
LONG TERM....18
Hazardous weather outlook, Apr 14, 5:26 PM CDT, 57 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
526 PM CDT THU APR 14 2011

ARZ001-002-010-011-019-020-029-OKZ049-053>076-151000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
525 PM CDT THU APR 14 2011

...TORNADOES AND LARGE HAIL LIKELY THIS EVENING AND OVERNIGHT...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TODAY AND TONIGHT.
TORNADO.
	RISK...ELEVATED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

SEVERE THUNDERSTORM.
	RISK...SIGNIFICANT.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

FLASH FLOOD.
	RISK...ELEVATED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

HEAVY RAIN.
	RISK...LIMITED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

SIGNIFICANT WINDS.
	RISK...LIMITED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

FIRE WEATHER DANGER.
	RISK...ELEVATED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

DISCUSSION...
NUMEROUS DISCRETE SEVERE SUPERCELLS CONTINUE ALONG THE DRYLINE
THIS EVENING ACROSS EASTERN OKLAHOMA. MANY OF THESE SUPERCELLS ARE
EXHIBITING STRONG ROTATION AND HAVE THE POTENTIAL TO PRODUCE
TORNADOES AND LARGE DAMAGING HAIL AT ANY TIME. THIS ACTIVITY WILL
SLOWLY PROGRESS EASTWARD THIS EVENING WITH A THREAT FOR
TORNADOES... DAMAGING STRAIGHT LINE WINDS... AND VERY LARGE HAIL
ACROSS ALL OF EASTERN OKLAHOMA... INCLUDING THE TULSA METRO AREA.
AS THE SYSTEM PROGRESSES EASTWARD... IT WILL LIKELY EVOLVE INTO A
SEVERE SQUALL LINE... WHICH WILL LESSEN THE TORNADO THREAT BUT
INCREASE THE THREAT FOR DAMAGING STRAIGHT LINE WINDS. HEAVY
RAINFALL... AND SLOW CELL MOVEMENT WILL ALSO CREATE A FLASH FLOOD
THREAT.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK EXPECTED.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
FRIDAY...VERY HIGH FIRE WEATHER POTENTIAL...HIGH WIND POTENTIAL.
SATURDAY...VERY HIGH FIRE WEATHER POTENTIAL...HIGH WIND POTENTIAL.
SUNDAY...THUNDERSTORM POTENTIAL...VERY HIGH FIRE WEATHER POTENTIAL.
MONDAY...THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL.
TUESDAY...SEVERE THUNDERSTORM POTENTIAL...VERY HIGH FIRE WEATHER
POTENTIAL... HIGH WIND POTENTIAL. WEDNESDAY...THUNDERSTORM
POTENTIAL.

EXTENDED DISCUSSION...
ELEVATED FIRE DANGER WILL CONTINUE ON FRIDAY AS STRONG NORTHWEST
WINDS IN THE WAKE OF A COLD FRONT CONTRIBUTE TO RAPID FIRE SPREAD
CONDITIONS.

SOUTHWESTERLY UPPER FLOW WILL RESULT IN THUNDERSTORM CHANCES
RETURNING BY LATE SUNDAY. IMPROVED CHANCES FOR ORGANIZED STORM
DEVELOPMENT WOULD COME TUESDAY AND TUESDAY NIGHT AS A COLD FRONT AND
THE NEXT SIGNIFICANT UPPER SYSTEM MOVE INTO THE SOUTHERN PLAINS.
BREEZY CONDITIONS WILL MAINTAIN AT LEAST PERIODIC HIGH FIRE
SPREAD POTENTIAL INTO NEXT WEEK.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Local storm report, Apr 14, 5:10 PM CDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
510 PM CDT THU APR 14 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0458 PM     TSTM WND GST     HOMINY                  36.41N 96.39W
04/14/2011  E70 MPH          OSAGE              OK   EMERGENCY MNGR

&&

JDS
Local storm report, Apr 14, 5:12 PM CDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
512 PM CDT THU APR 14 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0504 PM     TSTM WND GST     2 S WYNONA              36.52N 96.33W
04/14/2011  M63 MPH          OSAGE              OK   MESONET

&&

RBD
Local storm report, Apr 14, 5:40 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
540 PM CDT THU APR 14 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0540 PM     HAIL             4 W SAPULPA             36.00N 96.19W
04/14/2011  E1.25 INCH       CREEK              OK   TRAINED SPOTTER

&&

RBD
Local storm report, Apr 14, 5:57 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
557 PM CDT THU APR 14 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0555 PM     HAIL             BARTLESVILLE            36.75N 95.98W
04/14/2011  E1.00 INCH       WASHINGTON         OK   BROADCAST MEDIA

&&

RBD
Local storm report, Apr 14, 5:58 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
558 PM CDT THU APR 14 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0558 PM     HAIL             BARTLESVILLE            36.75N 95.98W
04/14/2011  E1.75 INCH       WASHINGTON         OK   TRAINED SPOTTER

&&

RBD
Local storm report, Apr 14, 6:20 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
620 PM CDT THU APR 14 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0606 PM     HAIL             BOLEY                   35.49N 96.48W
04/14/2011  E1.00 INCH       OKFUSKEE           OK   PUBLIC

&&

RBD

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 14, 3:12 PM CDTSpecial Weather StatementTSAPawnee33 min
Apr 14, 3:21 PM CDTSevere Thunderstorm WarningTSAOsage, Pawnee54 min
Apr 14, 3:37 PM CDTSevere Thunderstorm WarningTSAPawnee53 min
Apr 14, 4:09 PM CDTTornado WarningTSAOsage36 min
Apr 14, 4:13 PM CDTSevere Thunderstorm WarningTSAOsage, Pawnee62 min
Apr 14, 4:27 PM CDTSevere Thunderstorm WarningTSACreek48 min
Apr 14, 4:27 PM CDTTornado WarningTSAOsage, Pawnee33 min
Apr 14, 4:37 PM CDTSevere Thunderstorm WarningTSAOsage, Pawnee38 min
Apr 14, 4:41 PM CDTTornado WarningTSAOsage34 min
Apr 14, 4:48 PM CDTSevere Thunderstorm WarningTSACreek, Okfuskee57 min
Apr 14, 4:54 PM CDTTornado WarningTSAOsage36 min
Apr 14, 4:57 PM CDTTornado WarningTSACreek, Okmulgee33 min
Apr 14, 5:08 PM CDTTornado WarningTSAOsage23 min
Apr 14, 5:16 PM CDTTornado WarningTSAOsage, Washington44 min
Apr 14, 5:23 PM CDTTornado WarningTSACreek, Okfuskee52 min
Apr 14, 5:29 PM CDTTornado WarningTSACreek, Tulsa46 min
Apr 14, 5:32 PM CDTSevere Thunderstorm WarningTSACreek, Osage, Pawnee, Tulsa, Washington13 min
Apr 14, 5:46 PM CDTSevere Thunderstorm WarningTSAOkfuskee29 min
Apr 14, 5:51 PM CDTSevere Thunderstorm WarningTSAPittsburg54 min
Apr 14, 5:51 PM CDTTornado WarningTSANowata, Washington39 min
Apr 14, 6:09 PM CDTTornado WarningTSARogers, Tulsa, Wagoner51 min
Apr 14, 6:09 PM CDTTornado WarningTSACreek, Okfuskee, Okmulgee51 min
Apr 14, 6:12 PM CDTTornado WarningTSAOkfuskee, Okmulgee34 min
Apr 14, 6:17 PM CDTTornado WarningTSAPittsburg43 min
Apr 14, 6:41 PM CDTSpecial Weather StatementTSALeFlore49 min
Apr 14, 6:48 PM CDTSpecial Weather StatementTSARogers42 min
Apr 14, 6:55 PM CDTSevere Thunderstorm WarningTSACraig, Mayes, Nowata, Rogers50 min
Apr 14, 6:57 PM CDTSpecial Weather StatementTSACraig48 min
Apr 14, 6:59 PM CDTTornado WarningTSALatimer, Pittsburg61 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.